# SDR CA000128062

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,365 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 1013800006
- Condition: Broken
- Location: Te Flap Actuator
- Part time: 8,300 hours, 9,547 cycles
- Component: Te Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOT SELECTED THE FLAP UP AND THEY JAMMED AT 17 DEGREES.  INVESTIGATION FOUND THE RT OUTBOARD FLAP FLEX DRIVE WAS BROKEN APPROXIMATELY 24 INCHES FROM THE END.DAMAGED PARTS REPLACED.
